Skip to main content
Log in

Fixed points of measure preserving torus homeomorphisms

  • Published:
manuscripta mathematica Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Alpern S., Prasad V.S.:A combinatorial proof of the Conley-Zehnder-Franks theorem on a fixed point for torus homeomorphisms, preprint (1989)

  2. Arnold V.I.:Fixed points of symplectic diffeomorphisms, Proc. Sympos. Pure Math., Vol. 28, Amer. Math. Soc., Providence, R.I. (1976), 66

    Google Scholar 

  3. Brown M.:A new proof of Brouwer's lemma on translation arcs, Houston J. of Math. 10 (1984), 35–41

    MATH  Google Scholar 

  4. Conley C., Zehnder E.:The Birkhoff-Lewis fixed point theorem and a conjecture of Arnold, Invent. Math 73 (1983), 33–49

    Article  MATH  MathSciNet  Google Scholar 

  5. Fahti A. An orbit closing proof of Brouwer's lemma on translation arcs, L'enseignement Math. 33 (1987), 315–322

    Google Scholar 

  6. Franks J.:Recurrence and fixed points of a surface homeomorphism, Ergodic theory and dynamical systems 8* (1988)

  7. Franks J.:Generalisations of the Poincaré-Birkhoff theorem, Ann. of Math. 188 (1988), 139–151

    Article  MathSciNet  Google Scholar 

  8. Nikishin N.:Fixed points of diffeomorphisms on the two sphere that preserve area, Funkts. Anal. i Prilozhen 8 (1974), 84–85

    Article  Google Scholar 

  9. Oxtoby S., Ulam S.:Measure-preserving homeomorphisms and metrical transitivity, Ann. of Math. 42 (1941), 874–920

    Article  MathSciNet  Google Scholar 

  10. Simon C.P.:A bound for the fixed point index of an area-preserving map with applications to mechanics, Invent. Math. 26 (1974), 187–200

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Flucher, M. Fixed points of measure preserving torus homeomorphisms. Manuscripta Math 68, 271–293 (1990).

Download citation

  • Received:

  • Issue Date:

  • DOI: